How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mo Your Own Question
Dr. Mo
Dr. Mo, Board Certified MD
Category: Medical
Satisfied Customers: 396
Experience:  Urgent Care Physician
96392890
Type Your Medical Question Here...
Dr. Mo is online now
A new question is answered every 9 seconds

I HAVE BEEN USING VITAL REDS FOR A FEW WEEKS, OFF AND ON.

Customer Question

HI, I HAVE BEEN USING VITAL REDS FOR A FEW WEEKS, OFF AND ON.
THE REASON I GO OFF IS, I GET A HEADACHE FROM THE PRODUCT.
I TAKE ONLY A VERY SMALL AMOUNT IN ALOT WATER. IF I TAKE DROP TOO UCH, I GET THE HEADACHE. IT LASTS FOR HOURS. I KNOW THAT I AM VERY SENSITIVE TO SUPPLEMENTS,
ETC. I AM ON THYROID MEDICATION, SYNTHYROID, MY THYROID WAS REMOVED TWO
YEARS AGO. I LOVE EVERYTHING ELSE ABOUT THE PRODUCT. I NEED ENERGY, WHICH
REDS SUPPLY. PLEASE RECOMMEND HOW I CAN TAKE IT. I DO NOT WANT IT TO INTERFERE
WITH WHAT MY DOCTOR PRESCRIBED.
THANKING YOU IN ADVANCE.
ANDREA NITZBERG
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. Mo replied 2 months ago.

Hi Dr Ashori here, please give me a moment to reply.

Expert:  Dr. Mo replied 2 months ago.

You can start by breaking up the dosage in your day.

Take a certain amount in the morning and another similar amount in the evening.

By dividing up the dosage you will allow your body to get used to it faster and the headaches will likely subside.

This is a far better way of being able to take the correct amount you need and not get a headache.

It shouldn't interfere with anything you're taking (as I'm reading the ingredients).

So you are going to want to start really slowly and increase the amount until you no longer get a headache.

Expert:  Dr. Mo replied 2 months ago.

Another tricks it to take it with something sweet if you haven't tried so already, that can delay the absorption a bit and so you may not get as many side effect symptoms.

Customer: replied 2 months ago.
Thank you Dr. I will take your advice.
Expert:  Dr. Mo replied 2 months ago.

Great, please let me know if it helped.

It looks like a great product, glad it's working for you.

Related Medical Questions